Mathematische Annalen

, Volume 212, Issue 3, pp 215–248

On the cohomology groups of moduli spaces of vector bundles on curves

  • G. Harder
  • M. S. Narasimhan
Article

DOI: 10.1007/BF01357141

Cite this article as:
Harder, G. & Narasimhan, M.S. Math. Ann. (1975) 212: 215. doi:10.1007/BF01357141

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • G. Harder
    • 1
  • M. S. Narasimhan
    • 2
  1. 1.Sonderforschungsbereich 40 Mathem. InstitutBonnGermany
  2. 2.Tata Institute for Fundamental ResearchBombay 5India

Personalised recommendations